Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have solitary pelvic kidney, ckd. Tests done. Taking medication. How to control the level?

my age is 30, i am suffering from ckd, i am having solitary pelvic kidney, my creatnine level is 6.9 now which is fluctuating from 5-7 since 2 years. i am eating following medicines: Alfalog, Rocaltrol0.25, Shelcal 500, Renevela 800, Nodosis,Febutaz 40.
Please guide me how to control creatnine and urea levels(currently fluctuating from--100-130).
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

The main parts of treating kidney disease are : (1) treating the condition that caused your kidney disease if possible to stop or delay any further damage

(2) treating any symptoms that you may have as a result of your kidney disease

(3)using medications to replace any low levels of electrolytes. You are presently using a number of medications to replace your calcium, vitamin d , bicarbonate and phosphorus levels

IN terms of preventing any further damage: (1) treat the underlying condition that may have caused the kidney disease

(2) if you smoke it would be important to stop because this can cause damage

(3) maintaining a good blood pressure is very important because high blood pressure will damage the kidneys. There is a family of medications that are helpful in the blood pressure and in kidney disease- ACE inhibitors or ARB medications.

They cannot be used in late stages however but are helpful in the early stages.

(4) it would be important to avoid NSAIDS. These are medications normally used for pain such as ibuprofen, aspirin, naproxen. They can damage the kidneys further.

I hope this helps
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor